We give several partial positive answers to a question of Juhasz and Szentmiklossy regarding the minimum number of discrete sets required to cover a compact space. We study the relationship between the size of discrete sets, free sequences and their closures with the cardinality of a Hausdorff space, improving known results in the literature.

SPADARO, S.D. (2009). A note on discrete sets. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 50(3), 463-475.

A note on discrete sets

SPADARO, SANTI DOMENICO
2009

Abstract

We give several partial positive answers to a question of Juhasz and Szentmiklossy regarding the minimum number of discrete sets required to cover a compact space. We study the relationship between the size of discrete sets, free sequences and their closures with the cardinality of a Hausdorff space, improving known results in the literature.
https://eudml.org/doc/33328
SPADARO, S.D. (2009). A note on discrete sets. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 50(3), 463-475.
File in questo prodotto:
File Dimensione Formato  
ANoteonDiscreteSets.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 190.49 kB
Formato Adobe PDF
190.49 kB Adobe PDF Visualizza/Apri
ANoteonDiscreteSetsFinale.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 353.28 kB
Formato Adobe PDF
353.28 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/480965
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? ND
social impact